Is this normal bruising after Volbella ? (photos)
Doctor Answers 11
Bruising after Volbella
Your bruising should subside over the next week. Volbella gives more of a subtle, hydrated, youthful appearance to the lips. The idea with Volbella is not necesarily for maximum volume. The good news is that you can add additional Volbella if you don't feel you had enough result with the first syringe.
Bruising after Injection
You wont notice a huge difference. The syringe of Volbella is .6 cc - basically half of the volume with Juvederm Ultra. The amount of change is related to volume. You could have another syringe of Volbella placed in the lip.When a patient bruises in several areas, it is often due to having taken aspirin, advil or motrin, vitamin E, or fish oil within two weeks of the treatment. Things to speed up resolution of the bruise, include arnika, drink plenty of water, and applying warm compresses to the area.
Bruising after Volbella injection
Juvederm Volbella is an elegant, delicate filler with indication for perioral rhytids (lip lines) and lip volume. When injected correctly, Volbella gives beautiful results. Volbella smooths lip lines above and in the body of the lip, achieving a more hydrated appearance with subtle volume. But for the patient seeking to achieve significantly increased volume, another filler may be more effective in achieving a more voluminous lip.
Bruising after having your lips injected is common and may last anywhere from 3-10 days, depending on the person.
You might also like...
Bruising from Volbella Lip Injections
Volbella is a great product for the fine lines around the mouth. It is normal to have some bruising or swelling from injections, especially in the vascular lip area. Arnica and ice should help. Best, Dr. Green
Thank you for your question. Due to its thin formulation, Volbella is an ideal product for shaping the lips as well as adding some volume. For more voluminous lips, you may need another filler. It is important to find a provider who is highly experienced in lip fillers in order to get the optimal results.
The bruising is common after any injection, especially on thin surfaces such as your lips. It typically subsides within 10 days.
Is this normal bruising after Volbella ?
Thank you for sharing your question and photographs. Due to the thin tissues of the upper and lower lip any injections pose the risk of bruising. Yours are not uncommon for the amount injected and you should see them disappear within a week to 10 days. Hope this helps.
Bruising After Volbella
Bruising after Volbella injections into the lips are not uncommon. The bruising normally subsides within a week. Best wishes.
Swelling/Bruising/Lumpiness (early) from Fillers
Bruising and swelling common after Volbella
All the best
Dr Davin Lim
Laser and aesthetic dermatologist
Lip Swelling/Bruising After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.